# SDR GTIA2019080434533

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 12,978 hours, 5,705 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU INOP DUE TO ODOR ENENT ( APU SYSTEM )-PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 49-00-00-810-921-A. FOUND NO ODOR CAUSING CONTAMINANTS IN APU BLEED AIR DUCT ELBOW .PERFORMED LEAK CK OF APU BLEED AIR DUCK NO LEAKS FOUND.PERFORMED OPS TEST OF APU IAW AMM 49-00-00-.NO ODOR FOUND AT THIS TIME.APU OK FOR SERVICE.
